# SDR SCNA20250807304

- Difficulty date: August 7, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N849SY
- Make and model: Boeing 737-800
- Aircraft serial: 41131
- Aircraft time: 23,908 hours, 14,389 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR BRACKET ARE LOOSE CAUSING GIRT BAR TO SLIP OUT REASJUSTED L1 GIRT BAR BRACKET IAW AMM 25-66-01. OPS CHECK GOOD.
